On complementary dual additive cyclic codes

Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) On complementary dual additive cyclic codes. Advances in Mathematics of Communications (SI), 11 (2). pp. 353-357. ISSN 1930-5346 (Print) 1930-5338 (Online)

This is the latest version of this item.

[thumbnail of guneri_ozbudak_ozdemir_WMC'16-finalversion.pdf] PDF
Restricted to Registered users only

Download (266kB) | Request a copy


A code is said to be complementary dual if it meets its dual trivially. We give a sucient condition for a special class of additive cyclic codes to be complementary dual.
Item Type: Article
Uncontrolled Keywords: Additive cyclic code; complementary dual code
Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Cem Güneri
Date Deposited: 22 Jun 2017 10:23
Last Modified: 26 Apr 2022 09:44
URI: https://research.sabanciuniv.edu/id/eprint/32425

Available Versions of this Item

Actions (login required)

View Item
View Item